Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 11

All articles in this issue are freely accessible.

A simple proof of the modular identity for theta functions
Wim Couwenberg.
Proc. Amer. Math. Soc. 131 (2003), 3305-3307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990617
Special values of elliptic functions at points of the divisors of Jacobi forms
YoungJu Choie and Winfried Kohnen.
Proc. Amer. Math. Soc. 131 (2003), 3309-3317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990618
Skew Schubert polynomials
Cristian Lenart and Frank Sottile.
Proc. Amer. Math. Soc. 131 (2003), 3319-3328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990619
A ${∂}∂$–Poincaré lemma for forms near an isolated complex singularity
Adam Harris and Yoshihiro Tonegawa.
Proc. Amer. Math. Soc. 131 (2003), 3329-3334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990620
Criteria for irrationality of Euler’s constant
Jonathan Sondow.
Proc. Amer. Math. Soc. 131 (2003), 3335-3344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990621
The class equation and counting in factorizable monoids
S. Lipscomb and J. Konieczny.
Proc. Amer. Math. Soc. 131 (2003), 3345-3351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990622
Vanishing theorems, boundedness and hyperbolicity over higher-dimensional bases
Sándor J. Kovács.
Proc. Amer. Math. Soc. 131 (2003), 3353-3364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990623
The Derksen invariant vs. the Makar-Limanov invariant
Anthony Crachiola and Stefan Maubach.
Proc. Amer. Math. Soc. 131 (2003), 3365-3369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990624
Fully commutative elements and Kazhdan–Lusztig cells in the finite and affine Coxeter groups
Jian-yi Shi.
Proc. Amer. Math. Soc. 131 (2003), 3371-3378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990625
$F$-injective rings and $F$-stable primes
Florian Enescu.
Proc. Amer. Math. Soc. 131 (2003), 3379-3386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990626
The Hochschild cohomology ring of a selfinjective algebra of finite representation type
Edward L. Green, Nicole Snashall and Øyvind Solberg.
Proc. Amer. Math. Soc. 131 (2003), 3387-3393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990627
The nucleus for restricted Lie algebras
David J. Benson and Daniel K. Nakano.
Proc. Amer. Math. Soc. 131 (2003), 3395-3405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990628
Banach spaces having the Radon-Nikodym property and numerical index 1
Miguel Martín.
Proc. Amer. Math. Soc. 131 (2003), 3407-3410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990629
Discrete groups actions and corresponding modules
E. V. Troitsky.
Proc. Amer. Math. Soc. 131 (2003), 3411-3422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990630
On a problem of Turán about positive definite functions
Mihail N. Kolountzakis and Szilárd Gy. Révész.
Proc. Amer. Math. Soc. 131 (2003), 3423-3430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990631
Fractals and distributions on the $N$-torus
Victor L. Shapiro.
Proc. Amer. Math. Soc. 131 (2003), 3431-3440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990632
Linear maps preserving ideals of C$^{*}$-algebras
Jianlian Cui and Jinchuan Hou.
Proc. Amer. Math. Soc. 131 (2003), 3441-3446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990633
The spectrum of Schrödinger operators with positive potentials in Riemannian manifolds
Zhongwei Shen.
Proc. Amer. Math. Soc. 131 (2003), 3447-3456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990634
A version of Burkholder’s theorem for operator-weighted spaces
S. Petermichl and S. Pott.
Proc. Amer. Math. Soc. 131 (2003), 3457-3461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990635
Whitney’s example by way of Assouad’s embedding
Piotr Hajlasz.
Proc. Amer. Math. Soc. 131 (2003), 3463-3467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991757
On a subspace perturbation problem
Vadim Kostrykin, Konstantin A. Makarov and Alexander K. Motovilov.
Proc. Amer. Math. Soc. 131 (2003), 3469-3476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1991758
The rank of finitely generated modules over group algebras
Gábor Elek.
Proc. Amer. Math. Soc. 131 (2003), 3477-3485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991759
On the best possible character of the $L^{Q}$ norm in some a priori estimates for non-divergence form equations in Carnot groups
Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu.
Proc. Amer. Math. Soc. 131 (2003), 3487-3498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991760
Local bifurcation from the second eigenvalue of the Laplacian in a square
Manuel del Pino, Jorge García-Melián and Monica Musso.
Proc. Amer. Math. Soc. 131 (2003), 3499-3505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991761
A note on a theorem of Raubenheimer and Rode
Gerd Herzog and Christoph Schmoeger.
Proc. Amer. Math. Soc. 131 (2003), 3507-3509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991762
A mixed type system of three equations modelling reacting flows
Yun-guang Lu and Christian Klingenberg.
Proc. Amer. Math. Soc. 131 (2003), 3511-3516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991763
Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups
Mihály Bakonyi.
Proc. Amer. Math. Soc. 131 (2003), 3517-3525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991764
An algebraic formulation of Thurston’s combinatorial equivalence
Kevin M. Pilgrim.
Proc. Amer. Math. Soc. 131 (2003), 3527-3534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991765
Supercyclic and chaotic translation semigroups
Mai Matsui, Mino Yamada and Fukiko Takeo.
Proc. Amer. Math. Soc. 131 (2003), 3535-3546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991766
Circle maps having an infinite $𝜔$-limit set which contains a periodic orbit have positive topological entropy
Naotsugu Chinen.
Proc. Amer. Math. Soc. 131 (2003), 3547-3551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991767
The impedance tomography problem
A. Boumenir.
Proc. Amer. Math. Soc. 131 (2003), 3553-3557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991768
A limit theorem for the Shannon capacities of odd cycles I
Tom Bohman.
Proc. Amer. Math. Soc. 131 (2003), 3559-3569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991769
The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups
James F. Davis and Kimberly Pearson.
Proc. Amer. Math. Soc. 131 (2003), 3571-3578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991770
$𝜋_{1}$ of Hamiltonian $S^{1}$ manifolds
Hui Li.
Proc. Amer. Math. Soc. 131 (2003), 3579-3582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991771
Note on the Riemann-Hurwitz type formula for multiplicative sequences
Takeshi Izawa.
Proc. Amer. Math. Soc. 131 (2003), 3583-3588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991772
Isospectral polygons, planar graphs and heat content
Patrick McDonald and Robert Meyers.
Proc. Amer. Math. Soc. 131 (2003), 3589-3599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991773
Condensations of projective sets onto compacta
Henryk Michalewski.
Proc. Amer. Math. Soc. 131 (2003), 3601-3606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991774
Tychonoff expansions by independent families
Wanjun Hu.
Proc. Amer. Math. Soc. 131 (2003), 3607-3616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991775
The $p$-exponent of the $K(1)_{*}$-local spectrum $ΦSU(n)$
Michael J. Fisher.
Proc. Amer. Math. Soc. 131 (2003), 3617-3621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1991776
Metrizability vs. Fréchet-Uryshon property
B. Cascales, J. Kakol and S. A. Saxon.
Proc. Amer. Math. Soc. 131 (2003), 3623-3631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions